# SDR CALA2021080901307

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 26,236 hours, 9,194 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY MAINTENANCE REQUIREMENTS MUST BE COMPLIED WITH AS CONTAINE D IN LOG PAGE NUMBER 6676659, UPDATING DEFERRAL LOGPAGE NOT REQU IRED. EFFECTIVE GMT DATE: 08AUG21 TEXT FROM PARENT LOG PAGE: RIGHT WING T/EDGE AFT FLAP LOWER SKIN DELAMINATING APPROX 10" BY 10" AT INBOARD CORNER -- SEE PHOTO PERFORMED TAP TEST I.A.W. LOG PAGE 6676659, NO DAMAGE NOTED OK TO CONTINUE.
